Existence of a generalized solution of a functional-integral inclusion
Differencialʹnye uravneniâ, Tome 15 (1979) no. 3, pp. 514-520
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1979_15_3_a14,
author = {A. I. Bulgakov},
title = {Existence of a generalized solution of a functional-integral inclusion},
journal = {Differencialʹnye uravneni\^a},
pages = {514--520},
year = {1979},
volume = {15},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1979_15_3_a14/}
}
A. I. Bulgakov. Existence of a generalized solution of a functional-integral inclusion. Differencialʹnye uravneniâ, Tome 15 (1979) no. 3, pp. 514-520. http://geodesic.mathdoc.fr/item/DE_1979_15_3_a14/